# SDR QXEA200301224

- Difficulty date: October 7, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,946 hours, 20,007 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2117 FLIGHT ATTENDENT REPORTED SMOKE IN CABIN.  REMOVED AND REPLACED NR 1 ENGINE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
